Menstruation More Than 8 Days After Taking Birth Control?
night doktersaya risa (29) I always have problems with menstruation. I often menstruate more than 8 days is that normal / dangerous doctor? and this month tends to be black and this is the 13th day. is it because I use a month’s kb and that’s the effect. thanks.
Menstrual cycles differ for each woman. Menstrual time can be different, in general menstrual time / period ranges from 3-7 days. If you have more than 8 days of menstruation, it might be due to the birth control pill you are using. Birth control pills are a method of hormonal contraception. Hormonal contraception can cause some side effects such as weight gain, high blood pressure, to irregular menstrual cycles. If it is caused due to side effects from the birth control pill then it is not dangerous,
But other than that, the situation that you experience can also be caused by other causes such as:
Excessive stress Ovarian cysts myoma uterine endomteriosis therefore, to find out the exact cause of your condition, you should check directly to the doctor, so the doctor can examine your condition further. Maybe later additional tests will be carried out such as blood tests, or ultrasound if it is deemed necessary. Consume nutritious food, and consume enough vegetables and fruit. It is important not to smoke.
The following articles can be read about the side effects of birth control pills
may be useful. Thank you